Kinematics of Portevin–Le Chatelier bands in simple shear

Manach,PY, Thuillier,S, Yoon,JW, Coër,J and Laurent,H 2014, Kinematics of Portevin–Le Chatelier bands in simple shear, International Journal of Plasticity, vol. 58, pp. 66-83, doi: 10.1016/j.ijplas.2014.02.005.

Attached Files
Name Description MIMEType Size Downloads

Title Kinematics of Portevin–Le Chatelier bands in simple shear
Author(s) Manach,PY
Yoon,JWORCID iD for Yoon,JW
Journal name International Journal of Plasticity
Volume number 58
Start page 66
End page 83
Total pages 18
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-07
ISSN 0749-6419
Language eng
DOI 10.1016/j.ijplas.2014.02.005
Field of Research 091207 Metals and Alloy Materials
Socio Economic Objective 861199 Basic Metal Products (incl. Smelting
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Elsevier
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in TR Web of Science
Scopus Citation Count Cited 28 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 355 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Mon, 11 May 2015, 16:57:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact